# SDR 2023F00114

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N46NE
- Make and model: Cessna 525C
- Aircraft serial: 525C0107
- Aircraft time: 1,825 hours, 1,363 cycles
- Engine: Wilint FJ444A32
- Engine time: 1,825 hours, 1,363 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Unknown
- Location: Zone 400
- Part time: 1,825 hours, 1,363 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A, D

## Discrepancy

OIL PRESURE LOW R EICAS MESSAGE ON DEPARTURE FROM NEW YORK STEWART INTERNATIONAL AIRPORT (KSWF). FLIGHT DIVERTED BACK TO KSWF FOR A PRECAUTIONARY LANDING. RETURN FLIGHT, LANDING AND TAXI WERE UNEVENTFUL.
